# SDR YENA2024041600613

- Difficulty date: April 15, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N994JL
- Make and model: Airbus A321-231
- Aircraft serial: 08185
- Aircraft time: 21,968 hours, 7,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DURING EPSU BITE, FOUND 15WL BAT FAULT; REMOVED AND REPLACED EPSU BATTERY 15WL IAW AMM 33-51-38-100-200-A/400-200A-A. BITE TEST OK. REF STS NR WO 3329 N0413.
